Have been taking 2mg daily for 2months for post traumatic stress disorder but haven't taken them for 3 days and the last 2 days had gastrointestinal issues but today the headache and lightheadedness started... withdrawal???
Gastrointestinal issues,lightheadedness,headache,insomnia, withdrawal symptoms from clonazepam?
- 5 Sep 2013 by Unforgettable717
- 12 Sep 2013
- headache, post traumatic stress disorder, benzodiazepine withdrawal, gastrointestinal disorders, insomnia, clonazepam, withdrawal, disorder
I would think it would take a little longer to go into withdrawal bc of klonopins half life. It's always taken me at least a week before I had withdrawal symptoms. I never had those withdrawal symptoms I just kinda started saying off the wall things and had a seizure. I guess you metabolize the drug faster its possible. Did you run out?
I agree with all the post you got so far and am sorry but I just got this ? or I would have answered sooner..with that being said if I were u, I would get checked by a pcp/gastro doc just to make sure there is nothing else going on..it may have been the klonopin causing the cramps but I would get checked to make sure..nothing wrong with getting checked out to make sure all is well... I tried yrs ago to come on klonopin and it was 4 days I was off of it and I couldn't do it for I have panic/agoraphobia as one of my conditions and just thought I was going to have a heart attack..I don't remember having any of your symptoms except the lightheadedness..with that being said nothing wrong with being on the safe side..and I sure u r feeling much better..
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2010 • 1 answer
Posted 8 Apr 2011 • 2 answers
Post Traumatic Stress Disorder - Have any of you used remeron? My phycharist prescribed it for PTSD?
Posted 25 Jul 2011 • 1 answer
Posted 9 Dec 2015 • 2 answers
Can I reduce 2mg of clonazepam to 1mg for 7 days then quit . I just came off of loraz. C/T .Want of?
Posted 18 Nov 2016 • 1 answer